MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · American journal of hospital pharmacy · 1976

Lithium-induced nephrogenic diabetes insipidus.

Juhl R P, Kronfol Z, Tsuang M T

Клинический случайСтатьяПеревод в очереди

Аннотация

The etiology, diagnosis and management of lithium-induced diabetes insipidus (LIDI) is discussed, including the presentation of a case report. It is suggested that lithium provokes LIDI by decreasing the responsive ness of the kidney to the antidiuretic hormone. Lithium-induced polyuria may be managed by concomitant treatment with a thiazide diuretic or discontinuation of the lithium. Caution must be employed, however, when using thiazides with lithium as these diuretics decrease renal clearance of lithium.

Для цитирования: Juhl R P, Kronfol Z, Tsuang M T. Lithium-induced nephrogenic diabetes insipidus.. American journal of hospital pharmacy. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.